MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-SPR-B0, FR8A-RCV-A0
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, changing the waa parameters and the patient having a non-stimwave device implanted have been ruled out as potential causes.However, the questionnaire shows the device migrated, which could be a cause of the pain.Potential causes of migration include bending/twisting/moving too soon after implant, or inadequate implant depth or anchoring technique.The reason for the migration is unknown.Additionally, the patient has spinal stenosis.The stimulator is used to treat pain.The cause of the severe pain is due to migration.However, the cause of the migration is unknown.Therefore, conclusion has been selected as no problem/fault found.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported severe pain in their right hip post implant.Migration was confirmed via ct scan.An explant procedure was performed on (b)(6) 2023 and no further issues have been reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The unintended stimulation/new pain questionnaire was reviewed for potential causes of the reported issue.Based on this review, changing the waa parameters and the patient having a non-stimwave device implanted have been ruled out as potential causes.However, the questionnaire shows the device migrated, which could be a cause of the pain.Potential causes of migration include bending/twisting/moving too soon after implant, or inadequate implant depth or anchoring technique.The reason for the migration is unknown.Additionally, the patient has spinal stenosis.The stimulator is used to treat pain.The cause of the severe pain is due to migration.However, the cause of the migration is unknown.The investigation findings do not lead to a clear conclusion about the cause of the migration.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in unintended stimulation/new pain issues.Unintended stimulation/new pain issue rates remain acceptably low; thus, capa is not required. unintended stimulation/new pain issue rates will continue to be tracked and trended.Updated per fda capa-2023-0013 correction 2.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key16374987
Report Number3010676138-2023-00015
Device Sequence Number6739230
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public(01)00818225020648(17)240401(01)00818225020693(17)231001(21)2B13774-102
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2024
Device Model NumberFR8A-SPR-B0, FR8A-RCV-A0
Device Lot NumberSWO220428, SWO211025
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown